# SDR DL76P081438

- Difficulty date: October 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 48,302 hours, 21,604 cycles
- Engine: Pwa PW4060
- Engine time: 61,846 hours, 11,221 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Line
- Condition: Leaking
- Location: Oil Cooler
- Part time: 61,846 hours, 11,221 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ATB FOR NR 2 ENG LOSS OF OIL QTY AND OIL PRESSURE.  CREW SHUT DOWN ENGINE PRIOR TO LANDING. T/S IN PROGRESS AIR/OIL COOLER OIL RETURN LINE FOUND CRACKED.  REPLACED NR 2 ENGINE.
